Article citationsMore >>

G. S. Cheon, H. Kim, and L. W. Shapiro, “A generalization of Lucas polynomial sequence,” Discrete Applied Mathematics, vol. 157; 2009, no. 5, 920-927.

has been cited by the following article:


Generalized Fibonacci Polynomials

1Mandsaur Institute of Technology, Mandsaur, India

2School of Studies in Mathematics, Vikram University, Ujjain, India

3Govt. Madhav Science College, Ujjain, India

Turkish Journal of Analysis and Number Theory. 2013, Vol. 1 No. 1, 43-47
DOI: 10.12691/tjant-1-1-9
Copyright © 2013 Science and Education Publishing

Cite this paper:
Yashwant K. Panwar, B. Singh, V.K. Gupta. Generalized Fibonacci Polynomials. Turkish Journal of Analysis and Number Theory. 2013; 1(1):43-47. doi: 10.12691/tjant-1-1-9.

Correspondence to: Yashwant  K. Panwar, Mandsaur Institute of Technology, Mandsaur, India. Email:


In this study, we present generalized Fibonacci polynomials. We have used their Binet’s formula and generating function to derive the identities. The proofs of the main theorems are based on special functions, simple algebra and give several interesting properties involving them.